Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Dihedral singularities: invariants, equations and infinitesimal deformations


Author: Oswald Riemenschneider
Journal: Bull. Amer. Math. Soc. 82 (1976), 745-747
MSC (1970): Primary 32C40, 32G05, 14B05, 14J15; Secondary 32C45, 14E15
DOI: https://doi.org/10.1090/S0002-9904-1976-14145-6
Correction: Bull. Amer. Math. Soc., Volume 82, Number 6 (1976), 967--967
MathSciNet review: 0407316
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Kurt Behnke and Oswald Riemenschneider, Diedersingularitäten, Abh. Math. Sem. Univ. Hamburg 47 (1978), 210–227 (German). Special issue dedicated to the seventieth birthday of Erich Kähler. MR 504125, https://doi.org/10.1007/BF02941363
  • 2. K. Behnke and O. Riemenschneider, Infinitesimale Deformationen von Diedersingularitäten (in preparation).
  • 3. E. Brieskorn, Rationale Singularitäten komplexer Flächen, Invent. Math. 4 (1967/68), 336-358. MR 36 #5136. MR 222084
  • 4. H. Pinkham, Deformations of quotient surface singularities, Proc. Sympos. Pure Math., vol. 30, Part 1 (Proc. Conf. on Several Complex Variables, Williamstown, 1975), Amer. Math. Soc. Providence, R. I. (to appear). MR 447240
  • 5. O. Riemenschneider, Deformationen von Ǫuotientensingularitäten (nach zyklischen Gruppen), Math. Ann. 209 (1974), 211-248. MR 51 #3518. MR 367276
  • 6. J. Wahl, Equations defining rational singularities, 1975 (preprint). MR 444655

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32C40, 32G05, 14B05, 14J15, 32C45, 14E15

Retrieve articles in all journals with MSC (1970): 32C40, 32G05, 14B05, 14J15, 32C45, 14E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-14145-6

American Mathematical Society